Home | deutsch | Impressum | Sitemap | Intranet | KIT
Research Group Metric Geometry

Secretariat
Allianz-Gebäude (05.20)
Room 4A-14

Address
Institut für Algebra
und Geometrie
Kaiserstr. 89-93
76133 Karlsruhe

Office hours:
Montag - Freitag
10:00 - 11:30 Uhr

Tel.: +49 721 608 42059

Fax.: +49 721 608-42148

Selected papers

  • Une relation fondamentale pour les triangles dans les espaces symétriques, C. R. Acad. Sci. Paris 312 (1991), 451-454.
  • Les lois des sinus des espaces symétriques de rang 1 et l'application moment de T*S, C. R. Acad. Sci. Paris 312 (1991), 605-608.
  • Co-adjoint orbits and Anosov actions, preprint, I.H.E.S. Bures-sur-Yvette (1991).
  • On the trigonometry of symmetric spaces, Comment. Math. Helv. 67 (1992), 252-286.
  • Sur une nouvelle classe des actions d'Anosov, C. R. Acad. Sci. Paris 315 (1992), 65-68.
  • New geometric examples of Anosov actions, Ann. Global Anal. Geom. 12 (1994), 173-181.
  • An exhaustion of locally symmetric spaces by compact submanifolds with corners, Inventiones math. 121 (1995), 389-410.
  • (with C.S. Aravinda) Bounded geodesics in locally symmetric spaces, Ergod. Th. & Dynam. Sys. 15 (1995), 813-820.
  • Geodesic rays in locally symmetric spaces, J. Diff. Geom. Appl. 6 (1996), 55-65.
  • On the Gauss-Bonnet formula for locally symmetric spaces of noncompact type, L'Enseignement math. 42 (1996), 201-214.
  • (with Ch. Pittet) Isoperimetric inequalities in semisimple Lie groups of rank 2, GAFA, Geom. funct. anal. 6 (1996), 489-511.
  • Corank and asymptotic Filling-Invariants for Symmetric Spaces, GAFA, Geom. funct. anal. 10 (2000), 863-873.
  • Critical exponents of discrete groups and -spectrum, Proc. Amer. Math. Soc. 132 (2003), 919-927.
  • Kazhdan's property (T), -spectrum and isoperimetric inequalities for locally symmetric spaces, Comment. Math. Helv. 78 (2003), 116-133.
  • Entropy of the geodesic flow for mm-spaces and Bruhat-Tits buildings, preprint, Universität Karlsruhe (2003).
  • Bi-Lipschitz embeddings of locally finite trees into Euclidean buildings, Geometriae Dedicata 102 (2003), 109-125.
  • Polyhedral retracts and compactifications of locally symmetric spaces, J. Diff. Geom. Appl. 20 (2004), 293-318.
  • Tits geometry, arithmetic groups and the proof of a conjecture of Siegel, Journal of Lie Th. 14, (2004), 317-338.
  • Isoperimetric inequalities and random walks on quotients of Euclidean buildings, Mathematische Zeitschrift 248 (2004), 101-112.
  • (with Ch. Pittet) On quadratic Dehn functions, Math. Z. 248 (2004), 725-755.